On Some Electroconvection Models

Peter Constantin, Tarek Elgindi, Mihaela Ignatova, Vlad Vicol

Research output: Contribution to journalArticle

Abstract

We consider a model of electroconvection motivated by studies of the motion of a two-dimensional annular suspended smectic film under the influence of an electric potential maintained at the boundary by two electrodes. We prove that this electroconvection model has global in time unique smooth solutions.

Original languageEnglish (US)
Pages (from-to)197-211
Number of pages15
JournalJournal of Nonlinear Science
Volume27
Issue number1
DOIs
Publication statusPublished - Feb 1 2017

    Fingerprint

Keywords

  • Electroconvection
  • Global regularity
  • Nonlinear
  • Nonlocal

ASJC Scopus subject areas

  • Modeling and Simulation
  • Engineering(all)
  • Applied Mathematics

Cite this

Constantin, P., Elgindi, T., Ignatova, M., & Vicol, V. (2017). On Some Electroconvection Models. Journal of Nonlinear Science, 27(1), 197-211. https://doi.org/10.1007/s00332-016-9329-2